Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 52, No. 4, pp. 441-463 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Limite de Modeles de Fluides Compressibles

H. Bessaih

Scuola Normale Superiore, Pisa,
Piazza dei Cavalieri, 7, 56126 Pisa - ITALIA

Abstract: We study in this paper the behaviour of the solution of the compressible Navier-Stokes equations for low Mach number and incompressible initial data are shown to be close to corresponding solutions of the equations for incompressible flow.

Keywords: Navier-Stokes equations; Mach number; compressibility.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1995 Sociedade Portuguesa de Matemática
© 1995–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition